# SDR AALA202307067811

- Difficulty date: July 2, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 55,504 hours, 26,625 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: UPON LANDING IN PHX CABIN RIGHT AFT DOOR ECAM APPEARED WITH THE DOOR CLOSED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
